# SDR HALA0600491

- Difficulty date: July 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 26140
- Aircraft time: 16,374 hours, 3,226 cycles
- Engine: Pwa PW4060
- Engine time: 16,379 hours, 3,227 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SURGE IN CRUISE FL 340 DUE TO WAKE TURB BEHIND B767.  PERF FIM 71-05-00 FIG 103 SHT 3 BLK 6, NO DEFECTS NOTED.   ACCOMP BLK 7, 8, NO DEFECTS NOTED.   ACCOMP 71-05-00 FIM 9, 10, 11, 12 TO ENTIRETY, ENG OPS CK NML.  TEST 4 ACCOMP OPS CK NML.
